# SDR FDEA202211252961

- Difficulty date: November 25, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC1986504
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP IB AFT HINGE FITTING OB AND I/B ACTUATOR MOUNT LUG HAS MIGRATED   CORROSION BUSHING. REPAIRED R/H O/B FLAP I/B, AFT HINGE FITTING O/B AND I/B ACTUATOR MOUNT LUG IAW MD-11   CMM 57-52-04.
